# SDR EISA95053

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 598765503
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM HSA GOT FIRE INDICATION ON LEFT ENGINE, DIVERTED TO GPT.  FOUND 13TH STAGE BLEED AIR DUCT RUPTURED, REPLACED DUCT.  (Z)
